# SDR ASAA2021062235190

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 52,026 hours, 15,378 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1170
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 19,170 hours, 5,527 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.C. #78273000, #1 ENG HAS SHORT TIME FAULT 75-20421 THE HMU VBV CONTROL CURRENT IS OUT OF RANGE, ON MULTIPLE LEGS. GROUNDED - YES. REPLACED THE #1 ENGINE EEC PER B737-800 AMM 73-21-60/401. OP-CHECKS GOOD. FAULT NO LONGER ACTIVE.
